# SDR EE4Y100179

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 60,711 hours, 57,586 cycles
- Engine: Pwa JT8D17
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lws 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((EE4Y)) LT WING FRONT SPAR LOWER CHORD FLANGE WITH CORROSION AT W STA 460. (WO Y10122, SUB JOB 5, ITEM 1).
